The comparison of optimal homotopy asymptotic method and homotopy perturbation method to solve Fisher equation

Document Type : Research Paper

Authors

1 Department of Engineering sciences, Faculty of Technology and Engineering East of Guilan, University of Guilan P.C.44891-Rudsar-Vajargah,Iran

2 Department of Mathematics, Payame Noor University, P.O.Box 19395-3697, Tehran, Iran

Abstract

In recent years, numerous approaches have been applied for finding the solutions of functional equations. One of them is the optimal homotopy asymptotic method. In current paper, this method has been applied for obtaining the approximate solution of Fisher equation. The reliability of the method will be shown by solving some examples of various kinds and comparing the obtained outcomes with the results of homotopy Perturbation method.

Keywords


Volume 4, Issue 1 - Serial Number 1
January 2016
Pages 43-53
  • Receive Date: 17 July 2016
  • Revise Date: 08 November 2016
  • Accept Date: 09 November 2016
  • First Publish Date: 09 November 2016